MAUDE Adverse Event Report: BTG ROUND LAKE ICEFX CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE ICEFX CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH8000
Medical Device Problem Codes Insufficient Cooling (1130); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported insufficient ice occurred.An icefx cryoablation system was chosen to complete a left renal cryoablation.The system was turned on and one iceforce 2.1 cx 90 degree needle tested without any errors.The physician inserted the iceforce 2.1 cx 90 degree needle into a satisfactory position and began the freeze cycle.Another non-physician healthcare provider noted there was an absence of ice formation on the iceforce 2.1 cx 90 degree needle, but no error messages occurred.At the end of the first freeze cycle, during the passive thaw cycle, the "80-30" error message displayed and the icefx cryoablation system was unable to freeze as expected.Troubleshooting steps were taken, such as the iceforce 2.1 cx 90 degree needle was changed to another channel on the icefx cryoablation system; however, this did not resolve the issue.The gas was turned off and the icefx cryoablation system was vented.Then, the gas was turned back on, and the error persisted.The physician decided to proceed with the second freeze, and imaging showed an iceball forming that was of expected size for the iceforce 2.1 cx 90 degree needle.Passive thaw was used to complete the procedure.No patient complications were reported.The procedure was completed successfully using the original system.After the procedure, the system was powered down and restarted to troubleshoot and the error message was cleared.

Brand Name
ICEFX CRYOABLATION SYSTEM
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
GALIL MEDICAL
4364 round lake road
arden hills MN 55112
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21454126
Report Number2124215-2025-10903
Device Sequence Number7319967
Product Code GEH
UDI-Device Identifier00859019006370
UDI-Public00859019006370
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K181153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH8000
Device Catalogue NumberFPRCH8000
Device Lot NumberIF0083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date02/24/2025
Date Device Manufactured03/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICEFORCE 2.1 CX 90 DEGREE NEEDLE UPN FPRPR3602
Patient SexUnknown